Mathematical Problems in Engineering

Mathematical Problems in Engineering / 1998 / Article

Open Access

Volume 4 |Article ID 872051 | https://doi.org/10.1155/S1024123X98000842

W. B. Bush, L. Krishnamurthy, "The hybersonic navier-stokes approximation for the normal shock structure of a perfect gas with the Sutherland viscosity law: Review and extension", Mathematical Problems in Engineering, vol. 4, Article ID 872051, 12 pages, 1998. https://doi.org/10.1155/S1024123X98000842

The hybersonic navier-stokes approximation for the normal shock structure of a perfect gas with the Sutherland viscosity law: Review and extension

Received30 Sep 1997

Abstract

By means of a four-region asymptotic analysis, a uniformly valid description of the Sutherland-viscosity-law Navier-Stokes structure of the normal shock wave in the hypersonic approximation is obtained.

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views127
Downloads461
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.